ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Representability of Chern-Weil forms

Pingali, Vamsi Pritham (2018) Representability of Chern-Weil forms. In: MATHEMATISCHE ZEITSCHRIFT, 288 (1-2). pp. 629-641.

[img] PDF
Mat_Zei_288-1_629_2018.pdf - Published Version
Restricted to Registered users only

Download (413kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00209-017-1903-2

Abstract

In this paper we look at two naturally occurring situations where the following question arises. When one can find a metric so that a Chern-Weil form can be represented by a given form? The first setting is semi-stable Hartshorne-ample vector bundles on complex surfaces where we provide evidence for a conjecture of Griffiths by producing metrics whose Chern forms are positive. The second scenario deals with a particular rank-2 bundle (related to the vortex equations) over a product of a Riemann surface and the sphere.

Item Type: Journal Article
Additional Information: Copy right for the article belong to SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 13 Apr 2018 19:58
Last Modified: 13 Apr 2018 19:58
URI: http://eprints.iisc.ac.in/id/eprint/59537

Actions (login required)

View Item View Item